Forgot your password?
By f*ck_me, October 7, 2008 in Prescription acne medications
yeah i get them occasionally, rarely though. Also, When i get really angry my both eyes flare up. looks like im high lol.
yes, my eyes are basically always bloodshot. it's a bit ridiculous & a little embarrassing at work. i use visine tears, they are very soothing but i don't think they do much for the redness.
do you wear contacts? if so, take them out!
My eyes are always red and I bought a $10 eyedrop that lubricates really well but does absolutely nothing for the redness. After applying these $10 eye drops I can't see for about 5 minutes they are so damn thick. I think I am going to have get some clear eyes cuz its pretty rediculous.
Yep! I told people I was on drugs. It's not a lie. Accutane is a drug.
You can post now and register later. If you have an account, sign in now to post with your account.
× Pasted as rich text. Paste as plain text instead
Only 75 emoji are allowed.
× Your link has been automatically embedded. Display as a link instead
× Your previous content has been restored. Clear editor
× You cannot paste images directly. Upload or insert images from URL.